MAUDE Adverse Event Report: BECTON DICKINSON SYRINGE CATHETER TIP 2OZ; SYRINGE, IRRIGATING (NON DENTAL)

BECTON DICKINSON SYRINGE CATHETER TIP 2OZ; SYRINGE, IRRIGATING (NON DENTAL)
Catalog Number 309620
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material #: 309620.Batch#: 4080096.It was reported by customer that pharmacy noticed that a certain lot of the bd# 309653 did not have scale markings on them.As their supply chain team began inspecting this product number and lot across the division, they then noticed that bd# 309620 of a certain lot also did not have scale markings.Complaint received via email(s) attached.Pharmacy noticed that a certain lot of the bd# 309653 did not have scale markings on them.As their supply chain team began inspecting this product number and lot across the division, they then noticed that bd# 309620 of a certain lot also did not have scale markings.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
Pr (b)(4) follow up: a device history record review was completed by our quality engineer team for provided material number 309620 and lot number 4080096.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.
 
Event or Problem Description
No additional information received.Material #: 309620; batch#: 4080096.It was reported by customer that pharmacy noticed that a certain lot of the bd# 309653 did not have scale markings on them.As their supply chain team began inspecting this product number and lot across the division, they then noticed that bd# 309620 of a certain lot also did not have scale markings.Verbatim: complaint received via email(s) attached.Pharmacy noticed that a certain lot of the bd# 309653 did not have scale markings on them.As their supply chain team began inspecting this product number and lot across the division, they then noticed that bd# 309620 of a certain lot also did not have scale markings.

Brand Name
SYRINGE CATHETER TIP 2OZ
Common Device Name
SYRINGE, IRRIGATING (NON DENTAL)
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19824711
Report Number1911916-2024-00538
Device Sequence Number21003679
Product Code KYZ
UDI-Device Identifier30382903096207
UDI-Public(01)30382903096207
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309620
Device Lot Number4080096
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Supplement Date Received by Manufacturer08/22/2024
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown